# SDR SWAA2022030274304

- Difficulty date: January 11, 2019
- Submitted: March 2, 2022
- Operation: Air carrier
- Aircraft: N727SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 27859
- Aircraft time: 69,068 hours, 40,761 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Angle
- Condition: Corroded
- Location: Apu Compartment
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

APU COMPARTMENT; AFT BULKHEAD; LOWER L-ANGLE. LBL 18 TO RBL 18 HAS CORROSION ON UPPER AND FWD SURFACE. / REMOVED CORROSION ORIGINAL 'T' .050' REMOVED .011' REMAINING .039' OUT OF LIMITS REMOVED DAMAGED ANGLE. TREATED; PRIMED & INSTALLED NEW ANGLE AS REQUIRED I.A.W BOEING 148A2601 REV- 148A2680 REV:A SRM 51-40-02-0G-0; 51-10-02-0G-0; 53-80-08-1A-1; 51-40-05-0G-0; 51-21-01-0G-0
